Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Seizure disorder, frequent fainting, slurred speech, concentration trouble, taking lemictal. Suggestions?

I have a type ofnseizure disorder and there are times I lose all bodily functions, but for the most part I faint and end uo hitting my hrad pretty hard normally on the front ans both sides. I also have slurred speech and trouble concertrating on everyday task. I ce=an not even drive or work anymore becausw=e it is too dangerous. I can barely take care of my family. I am medicated on Lemictal
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Your epilepsy seems to be of generalized type, as you have loss of consciousness during the seizure episodes.
You should avoid driving and swimming, as any seizure during those activities may be dangerous for you and others.
Good control of seizures can be achieved with correct medications and proper dose.
MRI scan of brain and EEG tests are useful in deciding the correct drug.
Please discuss these issues with your neurologist.
Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor